# SDR QXEA200602976

- Difficulty date: November 2, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N618QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10205
- Aircraft time: 4,997 hours, 3,439 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 OKC - RIGHT WING ACCESS PANEL 684JB IS CHAFED.  REPAIRED IAW SRM 51-12-00 AND 57-52-01.
